# SDR 95FDEA01743

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chipped
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING FASTENERS IN BELLY SKIN DISCOVERED CHIPPED OUT AREA ON STR 27R BS 1140 RBL 21 WL 153.  REPAIRED DAMAGED AREA ON STR 27R AT BS 1140 RBL 21 WL 153 PER FEDEX EA 7-5310-28199.
